Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Hospital bound
    avatar
    jmpoet posted:
    Say my psychiatrist on Thursday and he recommended that I go inpatient to stabilize me after I had gone off my Abilify (with his permission) three weeks ago. The massive anxiety I'm having is just too much to deal with. I'm trying to stay home over the weekend and see if the 10mg Abilify dose he put me back on does anything. My fiance' is being so supportive, and I just really don't want to go back inpatient. It feels like a failure to take care of myself. However, I feel like I am just "existing" here. I'm on so much Xanax that I sleep a good portion of the day, and feel drugged when I'm actually awake.

    Not looking for a solution here, just commiseration. Thanks.
    Reply
     
    avatar
    ibex7 responded:
    To comiserate, jmpoet, My last hospitalization came after stability that spanned over 10 years. Due to an accidental overdose of lithium, 4 days of anxiety then by 7days back to being myself, I recovered.

    The guilt you have is, I think, a normal feeling. Have patience, and be positive. Look forward to better times.
    Sometimes you don't mean to say what you mean to say you mean.
     
    avatar
    jmpoet replied to ibex7's response:
    Thanks for the commiseration, ibex7. It really was heartfelt and helped me to read it.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.